# SDR SWAA2024052990589

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,777 hours, 31,669 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON APPROACH SELECTED FLAPS 5 WITH NO FLAP MOVEMENT OBSERVED FC-27-53257. TE FLAP SUPPORT NO. 8 SKEW PROBLEM<[01] R&R #8 FLAP SKEW SENSOR PER AMM 27-59-01 AND  CLEANED CONNECTOR D0034P PER  SWPM 20-60-01;[02] R&R # 8 FLAP SKEW SENSOR PER AMM 27-59-01 AND CLEANED  CONNECTOR D40034P PER SWPM 20-60-01
